# SDR UPS07850444

- Difficulty date: July 25, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 76,588 hours, 26,366 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4641324U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-31R END FITTING CRACKED AT STA 1690.  REMOVED AND REPLACED LONGERON END FITTING AT STA 1690 L31R IAW SRM 51-1-21, AND SRM 51-3-0.
